# SDR R61A2022070700427

- Difficulty date: June 29, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 33,668 hours, 21,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Duct
- Condition: Debonded
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRANGE CONSTANT VIBRATION STARTING APPROXIMATELY 11,000 FEET. FELT LIKE HITTING RUMBLE STRIPS AT HIGHWAY SPEEDS. NO OTHER INDICATION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R DISBONDED RAM AIR INLET DUCTS.
